# SDR UPS02838056

- Difficulty date: March 25, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 240 LONG 9R CRACKED.  CUT OUT DAMAGED SECTION OF LONG & FABBED NEW SECTION IAW DAC DWG 5755 649-509 & DC8 SRM 53-2-2.  INSTALLED SPLICES & NEW LONGERON SECTION IAW DC8 SRM 51-1-20D.
